# SDR AALA20110812TUL03

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 33,489 hours, 16,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STATION 255 BELOW LONGERON 22 LEFT.  INSTALLED REPAIR DOUBLER PER SRM 53-04-03 AND DRAWING SG09530002 ZONE 179 THROUGH ZONE 185.
